Alert archive / New York / Frost Advisories in 2006
Frost Advisory 9, NWS Buffalo, NY
NWS Buffalo, NY issued this frost advisory at Oct 26, 2006, 3:17 PM EDT for 5 counties in New York. It took effect at Oct 27, 2006, 2:00 AM EDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Oct 26, 2006, 3:17 PM EDT (19:17 UTC)
- In effect from
- Oct 27, 2006, 2:00 AM EDT
- Expired
- Oct 27, 2006, 6:00 AM EDT
- In force
- 4 hr
- Issued by
- NWS Buffalo, NY
Counties Cayuga County, NY, Livingston County, NY, Monroe County, NY, Ontario County, NY, Wayne County, NY
The radar
The Buffalo radar (KBUF), 121 km from the middle of the area, began a volume at 19:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.3 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1000 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KBUF 261917 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 317 PM EDT THU OCT 26 2006 ...FROST IS LIKELY TONIGHT... .HIGH PRESSURE WILL BRING LIGHT WINDS AND CLEARING SKIES TONIGHT. THE COMBINATION WILL ALLOW TEMPERATURES TO FALL INTO THE LOWER 30S WITH FROST IN SOME AREAS TONIGHT. NYZ003>005-013-014-270830- /O.NEW.KBUF.FR.Y.0009.061027T0600Z-061027T1000Z/ MONROE-WAYNE-NORTHERN CAYUGA-LIVINGSTON-ONTARIO- INCLUDING THE CITIES OF...ROCHESTER...NEWARK...FAIR HAVEN... GENESEO...CANANDAIGUA 317 PM EDT THU OCT 26 2006 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 6 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 6 AM EDT FRIDAY. HIGH PRESSURE WILL BRING LIGHT WINDS AND CLEARING SKIES TONIGHT. THE COMBINATION WILL ALLOW TEMPERATURES TO FALL INTO THE LOWER 30S WITH FROST IN SOME AREAS. TENDER VEGETATION SHOULD BE HARVESTED OR PROTECTED. ALSO, POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$
2 follow-up statements
000 WWUS71 KBUF 270137 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 937 PM EDT THU OCT 26 2006 ...FROST IS LIKELY TONIGHT... NYZ003>005-013-014-271000- /O.CON.KBUF.FR.Y.0009.061027T0600Z-061027T1000Z/ MONROE-WAYNE-NORTHERN CAYUGA-LIVINGSTON-ONTARIO- INCLUDING THE CITIES OF...ROCHESTER...NEWARK...FAIR HAVEN... GENESEO...CANANDAIGUA 937 PM EDT THU OCT 26 2006 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 6 AM EDT FRIDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 6 AM EDT FRIDAY. HIGH PRESSURE WILL BRING LIGHT WINDS AND MAINLY CLEAR SKIES OVERNIGHT. THIS COMBINATION WILL ALLOW TEMPERATURES TO FALL INTO THE LOWER 30S WITH FROST IN SOME AREAS. FOR ANYONE WHO HAS NOT GIVEN UP ON THE GROWING SEASON...TENDER VEGETATION SHOULD BE HARVESTED OR PROTECTED. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ SAGE
000 WWUS71 KBUF 271011 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 611 AM EDT FRI OCT 27 2006 ...DAMAGING WINDS POSSIBLE SATURDAY NIGHT AND SUNDAY... NYZ003-271815- /O.EXP.KBUF.FR.Y.0009.000000T0000Z-061027T1000Z/ /O.NEW.KBUF.HW.A.0004.061029T0300Z-061029T2200Z/ MONROE- INCLUDING THE CITY OF...ROCHESTER 611 AM EDT FRI OCT 27 2006 ...FROST ADVISORY HAS EXPIRED... ...HIGH WIND WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY AFTERNOON. THE FROST ADVISORY IS NO LONGER IN EFFECT. A STORM SYSTEM WILL TRACK FROM THE TENNESSEE VALLEY INTO THE OHIO VALLEY TODAY...INTO UPSTATE NEW YORK SATURDAY AND THEN NORTHEAST OF THE AREA SUNDAY MORNING. WEST WINDS WILL INCREASE TO 25 TO 40 MPH LATE SATURDAY EVENING INTO SUNDAY WITH POSSIBLE GUSTS OVER 55 MPH. WIND SPEEDS OF THIS MAGNITUDE CAN BLOW AROUND LOOSE OBJECTS...AND DOWN TREES AND POWER LINES. INTERRUPTIONS IN ELECTRICAL AND PHONE SERVICES ARE POSSIBLE ON SATURDAY NIGHT AND SUNDAY AS A RESULT OF THE STRONG WINDS. IF CONFIDENCE IN THIS DEVELOPING STORM CONTINUES TO GROW...WARNINGS WOULD BE ISSUED LATER TODAY OR TONIGHT. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BUF FOR FURTHER UPDATES ON THIS WEATHER SITUATION. A HIGH WIND WATCH MEANS THAT THE POTENTIAL EXISTS FOR STRONG DAMAGING WINDS TO DEVELOP. THESE STRONG WINDS COULD BRING DOWN TREES AND POWER LINES AS WELL AS CAUSE PROPERTY DAMAGE. IF A HIGH WIND WARNING IS ISSUED...STAY INSIDE...AND AWAY FROM WINDOWS. BE PREPARED FOR TREES BLOCKING ROADWAYS AND POWER OUTAGES. STAY TUNED TO WEATHER RADIO OR THE OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ NYZ004-005-013-014-271815- /O.EXP.KBUF.FR.Y.0009.000000T0000Z-061027T1000Z/ /O.NEW.KBUF.HW.A.0004.061029T0600Z-061029T2200Z/ WAYNE-NORTHERN CAYUGA-LIVINGSTON-ONTARIO- INCLUDING THE CITIES OF...NEWARK...FAIR HAVEN...GENESEO... CANANDAIGUA 611 AM EDT FRI OCT 27 2006 ...FROST ADVISORY HAS EXPIRED... ...HIGH WIND WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY AFTERNOON. THE FROST ADVISORY IS NO LONGER IN EFFECT. A STORM SYSTEM WILL TRACK FROM THE TENNESSEE VALLEY INTO THE OHIO VALLEY TODAY...INTO UPSTATE NEW YORK SATURDAY AND THEN NORTHEAST OF THE AREA SUNDAY MORNING. WEST WINDS WILL INCREASE TO 25 TO 40 MPH LATE SATURDAY EVENING INTO SUNDAY WITH POSSIBLE GUSTS OVER 55 MPH. WIND SPEEDS OF THIS MAGNITUDE CAN BLOW AROUND LOOSE OBJECTS...AND DOWN TREES AND POWER LINES. INTERRUPTIONS IN ELECTRICAL AND PHONE SERVICES ARE POSSIBLE ON SATURDAY NIGHT AND SUNDAY AS A RESULT OF THE STRONG WINDS. IF CONFIDENCE IN THIS DEVELOPING STORM CONTINUES TO GROW...WARNINGS WOULD BE ISSUED LATER TODAY OR TONIGHT. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BUF FOR FURTHER UPDATES ON THIS WEATHER SITUATION. A HIGH WIND WATCH MEANS THAT THE POTENTIAL EXISTS FOR STRONG DAMAGING WINDS TO DEVELOP. THESE STRONG WINDS COULD BRING DOWN TREES AND POWER LINES AS WELL AS CAUSE PROPERTY DAMAGE. IF A HIGH WIND WARNING IS ISSUED...STAY INSIDE...AND AWAY FROM WINDOWS. BE PREPARED FOR TREES BLOCKING ROADWAYS AND POWER OUTAGES. STAY TUNED TO WEATHER RADIO OR THE OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ NYZ001-002-010>012-019-020-085-271815- /O.NEW.KBUF.HW.A.0004.061029T0300Z-061029T2200Z/ NIAGARA-ORLEANS-NORTHERN ERIE-GENESEE-WYOMING-CHAUTAUQUA- CATTARAUGUS-SOUTHERN ERIE- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...BUFFALO... BATAVIA...WARSAW...JAMESTOWN...OLEAN...ORCHARD PARK...SPRINGVILLE 611 AM EDT FRI OCT 27 2006 ...HIGH WIND WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY AFTERNOON. A STORM SYSTEM WILL TRACK FROM THE TENNESSEE VALLEY INTO THE OHIO VALLEY TODAY...INTO UPSTATE NEW YORK SATURDAY AND THEN NORTHEAST OF THE AREA SUNDAY MORNING. WEST WINDS WILL INCREASE TO 25 TO 40 MPH LATE SATURDAY EVENING INTO SUNDAY WITH POSSIBLE GUSTS OVER 55 MPH. WINDS SPEEDS OF THIS MAGNITUDE WILL BE A MAJOR CONCERN FOR THE AREA. THERE ARE MANY TREES WHICH HAVE WEAKENED LIMBS FROM THE MID OCTOBER LAKE EFFECT STORM...AND THERE ARE STILL MANY LOOSE LIMBS THAT ARE TANGLED IN DAMAGED TREES. WINDS OF THIS STRENGTH WILL LIKELY CAUSE MANY OF THESE LIMBS TO FALL. THERE IS STILL CONSIDERABLE DEBRIS PILED UP ACROSS MOST OF THE AREA AND THESE WINDS COULD DISLODGE SOME OF THIS DEBRIS SENDING IT AIRBORNE OR INTO ROADS. ADDITIONAL DAMAGE TO TREES IS POSSIBLE WITH THE POTENTIAL FOR DOWNED TREES AND POWER LINES. POWER OUTAGES ARE POSSIBLE SATURDAY NIGHT AND SUNDAY. IF CONFIDENCE IN THIS DEVELOPING STORM CONTINUES TO GROW...WARNINGS WOULD BE ISSUED LATER TODAY OR TONIGHT. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BUF FOR FURTHER UPDATES ON THIS WEATHER SITUATION. A HIGH WIND WATCH MEANS THAT THE POTENTIAL EXISTS FOR STRONG DAMAGING WINDS TO DEVELOP. THESE STRONG WINDS COULD BRING DOWN TREES AND POWER LINES AS WELL AS CAUSE PROPERTY DAMAGE. IF A HIGH WIND WARNING IS ISSUED...STAY INSIDE...AND AWAY FROM WINDOWS. BE PREPARED FOR TREES BLOCKING ROADWAYS AND POWER OUTAGES. STAY TUNED TO WEATHER RADIO OR THE OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ NYZ006>008-021-271815- /O.NEW.KBUF.HW.A.0004.061029T0600Z-061029T2200Z/ OSWEGO-JEFFERSON-LEWIS-ALLEGANY- INCLUDING THE CITIES OF...OSWEGO...WATERTOWN...LOWVILLE... WELLSVILLE 611 AM EDT FRI OCT 27 2006 ...HIGH WIND WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY AFTERNOON. A STORM SYSTEM WILL TRACK FROM THE TENNESSEE VALLEY INTO THE OHIO VALLEY TODAY...INTO UPSTATE NEW YORK SATURDAY AND THEN NORTHEAST OF THE AREA SUNDAY MORNING. WEST WINDS WILL INCREASE TO 25 TO 40 MPH LATE SATURDAY EVENING INTO SUNDAY WITH POSSIBLE GUSTS OVER 55 MPH. WIND SPEEDS OF THIS MAGNITUDE CAN BLOW AROUND LOOSE OBJECTS...AND DOWN TREES AND POWER LINES. INTERRUPTIONS IN ELECTRICAL AND PHONE SERVICES ARE POSSIBLE SATURDAY NIGHT AND SUNDAY AS A RESULT OF THE STRONG WINDS. IF CONFIDENCE IN THIS DEVELOPING STORM CONTINUES TO GROW...WARNINGS WOULD BE ISSUED LATER TODAY OR TONIGHT. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BUF FOR FURTHER UPDATES ON THIS WEATHER SITUATION. A HIGH WIND WATCH MEANS THAT THE POTENTIAL EXISTS FOR STRONG DAMAGING WINDS TO DEVELOP. THESE STRONG WINDS COULD BRING DOWN TREES AND POWER LINES AS WELL AS CAUSE PROPERTY DAMAGE. IF A HIGH WIND WARNING IS ISSUED...STAY INSIDE...AND AWAY FROM WINDOWS. BE PREPARED FOR TREES BLOCKING ROADWAYS AND POWER OUTAGES. STAY TUNED TO WEATHER RADIO OR THE OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ TMA
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this frost advisory went out at Oct 26, 10:18 AM EDT, 4 hours 59 minutes earlier.
Area forecast discussion, Oct 26, 10:18 AM EDT, 4 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 1018 AM EDT THU OCT 26 2006 .UPDATE... THE NORTHWEST FLOW OF UNSEASONABLY COOL AIR IS STILL GENERATING LAKE CLOUD BANDS OFF THE CENTRAL AND EASTERN GREAT LAKES THIS MORNING. EXPECT THE LAKE CLOUDS TO THIN OUT A BIT LATER THIS MORNING AND DURING THE AFTERNOON AS THE DIRECTIONAL WIND SHEAR INCREASES WITHIN THE BOUNDARY LAYER...BUT LINGERING LOW LEVEL MOISTURE AND DAYTIME HEATING WILL STILL PRODUCER A FAIR AMOUNT OF SC ACROSS THE AREA. AREA TEMPERATURES WILL RANGE THROUGH THE 40S DURING THE AFTERNOON...STILL ABOUT 10 DEGREES COOLER THAN THE SEASONAL AVERAGE. && .PREV DISCUSSION... /ISSUED 334 AM EDT THU OCT 26 2006/ SHORT TERM /TODAY THROUGH SATURDAY/... LATEST 11-3.9 MICRON SATELLITE LOOP EARLY THIS MORNING SHOWING PLENTY OF LOW CLOUD COVER OVER THE AREA. 00Z KBUF SOUNDING SHOWING NEARLY SATURATED CONDITIONS UNDERNEATH INVERSION NEAR 7K FEET. SOME PATCHY DRIZZLE OR LIGHT RAIN STILL NOTED ON A FEW OBSERVATIONS...BUT THESE REPORTS SHOULD DIMINISH BY 12Z OR SO. HEIGHTS WILL SLOWLY RISE TODAY AS LARGE UPPER LOW LIFTS AWAY FROM THE AREA AND UPPER FLOW TURNS MORE ZONAL. WEAK WARM AIR ADVECTION PATTERN DEVELOPING TODAY MAY BE ENOUGH TO HELP DEVELOP SOME BREAKS IN THE CLOUD COVER...ESPECIALLY DURING THE AFTERNOON HOURS. SURFACE RIDGE AXIS BUILD ACROSS THE AREA TODAY. CURRENT UPSTREAM OBSERVATIONS UNDERNEATH RIDGE SHOWING NEARLY CLEAR SKIES. THIS AREA OF CLEARING SKIES COULD REACH WESTERN AND CENTRAL NEW YORK BRIEFLY TONIGHT...BEFORE WARM AIR ADVECTION CLOUDINESS CURRENTLY WORKING INTO INDIANA AND SOUTHWEST OHIO SPREADS OVER THE AREA. THE DEGREE OF CLEARING TONIGHT WILL PLAY A ROLE IN HOW MUCH FROST CAN DEVELOP FOR INTERIOR AREAS WHERE A HARD FREEZE HAS YET TO OCCUR...MAINLY FOR THE FINGER LAKES REGION INCLUDING ROCHESTER. NEXT SHIFT WILL HAVE TO TAKE A LOOK AT THIS CLEARING TREND CLOSELY AND A FROST ADVISORY OR A POSSIBLE FREEZE WARNING MAY NEED TO BE ISSUED. SOUTHERLY FLOW WILL DEVELOP QUICKLY ACROSS THE AREA ON FRIDAY AS SURFACE HIGH SHIFTS EAST OF THE AREA. ISENTROPIC LIFT ASSOCIATED WITH NORTHWARD LIFTING WARM FRONT WILL DEVELOP INTO THE SOUTHERN TIER DURING THE AFTERNOON HOURS FRIDAY AND WE SHOULD SEE THE LEADING EDGE OF RAIN MOVE INTO SOUTHERN SECTIONS DURING THE LATE AFTERNOON. THE GFS A BIT FASTER THAN THE WRF IN DEVELOPING PRECIPITATION NORTHWARD INTO THE AREA...HOWEVER SLOWER WRF SOLUTION IS FAVORED BY MORE OF THE SREF ENSEMBLE MEMBERS...THEREFORE WILL LIMIT MENTION OF RAIN CHANCES TO THE SOUTHERN TIER. BOTH WRF AND GFS ALONG WITH NEARLY ALL OF THE SREF ENSEMBLE MEMBERS COMING TOGETHER FOR UPCOMING WEEKEND STORM. SURFACE WAVE PUSHING THROUGH THE OHIO VALLEY WILL DEEPEN ALONG THE DELMARVA DURING SATURDAY AND INTENSIFY SIGNIFICANTLY AS IT WORKS INTO THE NEW ENGLAND STATES SATURDAY NIGHT. WIDESPREAD RAIN WILL SPREAD ACROSS WESTERN AND CENTRAL NEW YORK FRIDAY NIGHT AND AT LEAST FOR THE FIRST HALF OF SATURDAY AS IMPRESSIVE 850-500 Q-VECTOR CONVERGENCE DEVELOPS ALONG WITH STRONG MID LEVEL FRONTOGENESIS. WILL HAVE TO MONITOR BASIN RAINFALL DURING THIS PERIOD AS BASIN AVERAGES COULD BE ON THE ORDER OF AN INCH OR MORE. LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... THE LOW WILL DEEPEN AND MOVE NORTH FROM NEW ENGLAND TO THE SAINT LAWRENCE VALLEY IN RESPONSE TO A DEEPENING LOW AT 500 HPA. COLD AIR WILL MOVE IN FROM THE NORTHWEST BEHIND THE LOW GENERATING LAKE SNOWS EAST AND SOUTHEAST OF LAKE ONTARIO FROM SUNDAY INTO MONDAY, AND SOUTHEAST OF LAKE ERIE FROM LATE SATURDAY NIGHT THROUGH SUNDAY NIGHT. THE LOW WILL BE DEEP ENOUGH FOR STRONG WINDS ON SUNDAY MAKING FOR A CHILLY DAY AND STRONG GALES ON LAKE ONTARIO. RIDGING WILL BUILD IN DURING MONDAY WITH MODERATION OF TEMPERATURES TO AROUND 50 ON TUESDAY. ANOTHER COLD FRONT IS EXPECTED ON WEDNESDAY WITH A CHANCE OF SHOWERS. AVIATION... LOWER VFR TO OCCASIONAL MVFR CEILINGS THIS MORNING WILL GIVE WAY TO HIGHER VFR CEILINGS DURING THE AFTERNOON. A RIDGE OF HIGH PRESSURE WILL BRING PARTIAL CLEARING THIS EVENING BUT WARM ADVECTION MAY BRING VFR CIGS AGAIN DURING THE OVERNIGHT HOURS. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...SMALL CRAFT ADVISORY FOR LOZ044-045 UNTIL 5 PM THURSDAY. && UPDATE...TJP
Hazardous weather outlook, Oct 26, 6:16 AM EDT, 9 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 616 AM EDT THU OCT 26 2006 NYZ001>004-010-011-013-014-271030- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN ERIE-GENESEE-LIVINGSTON- ONTARIO- 616 AM EDT THU OCT 26 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WIDESPREAD RAIN MAY PRODUCE BASIN AVERAGES OF OVER AN INCH FRIDAY NIGHT AND SATURDAY. STRONG WINDS WILL DEVELOP SATURDAY NIGHT AND SUNDAY. WINDS COULD GUST AS HIGH AS 55 MPH. THESE WINDS COULD BRING DOWN TREE LIMBS AND POWER LINES...HAMPERING THE STILL ONGOING CLEANUP PROCESS FROM THE MID OCTOBER LAKE EFFECT STORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER CASE): HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-061-LOZ042>045-062>065-SLZ022-024-271030- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 616 AM EDT THU OCT 26 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY GALE FORCE WINDS ARE EXPECTED TO DEVELOP SATURDAY AFTERNOON. IT IS POSSIBLE THAT WINDS COULD APPROACH STORM FORCE SATURDAY NIGHT AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER CASE): HTTP://WWW.WEATHER.GOV/BUF NYZ005>008-271030- NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- 616 AM EDT THU OCT 26 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WIDESPREAD RAIN MAY PRODUCE BASIN AVERAGES OF OVER AN INCH FRIDAY NIGHT AND SATURDAY. MUCH COLDER AIR WILL POUR ACROSS LAKE ONTARIO WITH ACCUMULATING LAKE EFFECT SNOWS POSSIBLE SATURDAY NIGHT AND SUNDAY. STRONG WINDS WILL DEVELOP SATURDAY NIGHT AND SUNDAY. WINDS COULD GUST AS HIGH AS 55 MPH. THESE WINDS COULD BRING DOWN TREE LIMBS AND POWER LINES .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER CASE): HTTP://WWW.WEATHER.GOV/BUF NYZ012-019>021-085-271030- WYOMING-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 616 AM EDT THU OCT 26 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WIDESPREAD RAIN MAY PRODUCE BASIN AVERAGES OF OVER AN INCH FRIDAY NIGHT AND SATURDAY. MUCH COLDER AIR WILL POUR ACROSS LAKE ERIE WITH ACCUMULATING LAKE EFFECT SNOWS POSSIBLE SATURDAY NIGHT AND SUNDAY. STRONG WINDS WILL DEVELOP SATURDAY NIGHT AND SUNDAY. WINDS COULD GUST AS HIGH AS 55 MPH. THESE WINDS COULD BRING DOWN TREE LIMBS AND POWER LINES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER CASE): HTTP://WWW.WEATHER.GOV/BUF TMA
Nearby
Frost Advisories in New York, 2006Every frost advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.